# SDR USAA2014092900021

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: 2314
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 16,853 hours, 5,968 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL MSG AT 2L CHECK SLIDE PRESS.  REPLACED L2 SLIDE BOTTLE IAW AMM 25-62-49-000-001-A & 25-62-49-400-001-A.
